Research Repository

Measurement error in models of welfare participation

Hernandez, Monica and Pudney, Stephen (2007) 'Measurement error in models of welfare participation.' Journal of Public Economics, 91 (1-2). 327 - 341. ISSN 0047-2727

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 19 Sep 2013 15:14
Last Modified: 16 Nov 2018 13:15

Actions (login required)

View Item View Item